# SDR FDEA2020020650275

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON FAIRING O/B SKIN SPLICE PLATE CORRODED REMOVED WORN SPLICE PLATE, REFERENCE A300-600 SRM 54-55-51, ALODINED & PRIMED   NEW SPLICE PLATE, REFERENCE A300-600 SRM 51-21-10, INSTALLED NEW SPLICE PLATE,   REFERENCE A300-600 SRM 51-40-21
